MathSciNet Relay Station
MathSciNet bibliographic data
MR1784495 (2001d:30015) 30C45
Kanas, S.; Srivastava, H. M. Linear operators associated with $k$-uniformly convex functions. Integral Transform. Spec. Funct. 9 (2000), no. 2, 121–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement